# SDR SIMA20200413001

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,477 hours, 32,714 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192876022
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP WIRE AFT OF CONNECTOR SP9115 HAS BROKEN STRANDS MARKED. FOUND ON CLOSE UP.-C/A-REPAIRED WIRE W192-8760-22 AFT OF SPLICE SP9115 IAW EMB 145 SWPM 20-21-00.
